Grassfed Beef Lung
125,000 MMK
Toothpaste
22,000 MMK – 160,000 MMKPrice range: 22,000 MMK through 160,000 MMK
Aspirin (NSAID)Pain Reliever and Fever Reducer
325 mg, 500 Tablets
78,000 MMK
- 325 Mg Per Tablet: Each coated tablet of Genuine Bayer Aspirin contains 325 mg of the active ingredient aspirin (NSAID)*
- Helps Prevent Another Heart Attack or Ischemic Stroke: Genuine Bayer Aspirin can help prevent another heart attack or clot-related (ischemic) stroke
- Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
- Multi-Symptom Pain Reliever and Fever Reducer: Genuine Bayer Aspirin provides proven relief of headache, backache, muscle pain, toothache, menstrual pain, as well as minor arthritis pain relief, and reduces fever
- Free From: Each pain medicine tablet is free of caffeine and sodium and is coated to make it easier for swallowing
- 125 Years of Relief: Bayer Aspirin has been a leading aspirin brand in pain relief
- Brand : Bayer
- Item Weight : 0.32g
- Item dimensions L x W x H : 0.39 x 0.39 x 0.39 inches
- Product Benefits : Back Pain Relief, Headache Relief, Menstrual Relief, Muscle Therapy, Toothache Relief
- Specific Uses For Product : Arthritis, Backache, Headache, Menstrual Pain, Muscle Pain, Toothache
Out of stock
Description
For 125 years, Bayer Aspirin has been a leading aspirin brand in pain relief. Bayer Genuine Aspirin— The Wonder Drug®—is a pain reliever and fever reducer that contains 325mg of active ingredient aspirin (NSAID)*. This pain medicine for adults and children over 12 provides multi-symptom relief of headache, backache, muscle pain, toothache, and menstrual pain, plus minor arthritis pain relief. Each pain medicine tablet is coated for ease of swallowing and is free of caffeine and sodium. When taken for pain, adults and children over 12, take 1 or 2 tablets every 4 hours, or 3 tablets every 6 hours. Drink a full glass of water with each dose, and do not exceed 12 tablets in 24 hours; use as directed. When taken as directed by a doctor, Genuine Bayer Aspirin can help prevent another heart attack or clotrelated (ischemic) stroke. Discuss dosing with your doctor. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. *Nonsteroidal Anti-Inflammatory Drug.
Suggest Use :
Drink a full glass of water with each dose, adults and children 12 years and over: take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours, children under 12 years: consult a doctor.
Additional information
| Strength |
325 mg |
|---|---|
| Unit Count |
500 Tablets |
Reviews (0)
Be the first to review “Aspirin (NSAID)Pain Reliever and Fever Reducer”
Shipping & Delivery
Related products
Sold out
Select options
This product has multiple variants. The options may be chosen on the product page
D-Ribose
100 Vegetarian Tablets, Powder 150g (0.33 lb or 5.29 oz)
35,000 MMK – 100,000 MMKPrice range: 35,000 MMK through 100,000 MMKSold out
Select options
This product has multiple variants. The options may be chosen on the product page


Reviews
There are no reviews yet.